Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 274521, 14 pages
http://dx.doi.org/10.1155/2014/274521
Research Article

The Boundedness of Intrinsic Square Functions on the Weighted Herz Spaces

College of Mathematics and Econometrics, Hunan University, Changsha 410082, China

Received 23 September 2013; Accepted 4 November 2013; Published 12 January 2014

Academic Editor: Dachun Yang

Copyright © 2014 Hua Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. F. Gundy and R. L. Wheeden, “Weighted integral inequalities for nontangential maximal function, Lusin area integral, and Walsh-Paley series,” Studia Mathematica, vol. 49, no. 2, pp. 107–124, 1974. View at Google Scholar
  2. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, USA, 1970.
  3. B. Muckenhoupt and R. L. Wheeden, “Norm inequalities for the Littlewood-Paley function gλ*,” Transactions of the American Mathematical Society, vol. 191, pp. 95–111, 1974. View at Google Scholar
  4. E. M. Stein, “On some functions of Littlewood-Paley and Zygmund,” Bulletin of the American Mathematical Society, vol. 67, pp. 99–101, 1961. View at Publisher · View at Google Scholar
  5. S. Y. A. Chang, J. M. Wilson, and T. H. Wolff, “Some weighted norm inequalities concerning the schrödinger operators,” Commentarii Mathematici Helvetici, vol. 60, no. 1, pp. 217–246, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. S. Chanillo and R. L. Wheeden, “Some weighted norm inequalities for the area integral,” Indiana University Mathematics Journal, vol. 36, pp. 277–294, 1987. View at Google Scholar
  7. M. Wilson, “The intrinsic square function,” Revista Matematica Iberoamericana, vol. 23, no. 3, pp. 771–791, 2007. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. M. Wilson, Weighted Littlewood-Paley Theory and Exponential-Square Integrability, vol. 1924 of Lecture Notes in Math, Springer, New York, NY, USA, 2007.
  9. A. K. Lerner, “Sharp weighted norm inequalities for Littlewood-Paley operators and singular integrals,” Advances in Mathematics, vol. 226, no. 5, pp. 3912–3926, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. J. Z. Huang and Y. Liu, “Some characterizations of weighted Hardy spaces,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 121–127, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. Y. Y. Liang, E. Nakai, D. C. Yang, and J. Q. Zhang, “Boundedness of intrinsic Littlewood-Paley functions on Musielak-Orlicz Morrey and Campanato spaces,” Banach Journal of Mathematical Analysis, vol. 8, pp. 221–268, 2014. View at Google Scholar
  12. Y. Y. Liang and D. C. Yang, “Intrinsic square function characterizations of Musielak-Orlicz Hardy spaces,” Transactions of the American Mathematical Society. In press.
  13. H. Wang, “Intrinsic square functions on the weighted Morrey spaces,” Journal of Mathematical Analysis and Applications, vol. 396, no. 1, pp. 302–314, 2012. View at Publisher · View at Google Scholar
  14. H. Wang, “Weak type estimates for intrinsic square functions on weighted Morrey spaces,” Analysis in Theory and Applications, vol. 29, pp. 104–119, 2013. View at Google Scholar
  15. H. Wang, “Boundedness of intrinsic square functions on the weighted weak Hardy spaces,” Integral Equations and Operator Theory, vol. 75, no. 1, pp. 135–149, 2013. View at Publisher · View at Google Scholar
  16. H. Wang and H. P. Liu, “The intrinsic square function characterizations of weighted Hardy spaces,” Illinois Journal of Mathematics, vol. 56, no. 2, pp. 367–381, 2012. View at Publisher · View at Google Scholar
  17. H. Wang and H. P. Liu, “Weak type estimates of intrinsic square functions on the weighted Hardy spaces,” Archiv der Mathematik, vol. 97, no. 1, pp. 49–59, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. Y. Komori and K. Matsuoka, “Boundedness of several operators on weighted Herz spaces,” Journal of Function Spaces and Applications, vol. 7, no. 1, pp. 1–12, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. S. Z. Lu and D. C. Yang, “The decomposition of weighted Herz space on n and its applications,” Science in China A, vol. 38, no. 2, pp. 147–158, 1995. View at Google Scholar · View at Scopus
  20. S. Z. Lu and D. C. Yang, “Hardy-Littlewood-Sobolev theorems of fractional integration on Herz-type spaces and its applications,” Canadian Journal of Mathematics, vol. 48, no. 2, pp. 363–380, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. S. Z. Lu, K. Yabuta, and D. C. Yang, “Boundedness of some sublinear operators in weighted Herz-type spaces,” Kodai Mathematical Journal, vol. 23, no. 3, pp. 391–410, 2000. View at Publisher · View at Google Scholar
  22. L. Tang and D. C. Yang, “Boundedness of vector-valued operators on weighted Herz spaces,” Approximation Theory and its Applications, vol. 16, no. 2, pp. 58–70, 2000. View at Google Scholar
  23. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Publisher · View at Google Scholar
  24. J. Garcia-Cuerva and J. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, The Netherlands, 1985.
  25. S. Z. Lu, D. C. Yang, and G. E. Hu, Herz Type Spaces and Their Applications, Science Press, Beijing, China, 2008.
  26. A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, New York, NY, USA, 1986.